EMPACT syndrome


Bilgili S. , ÇALKA O., KARADAĞ A. S. , Burakgazi A. Z.

CUTANEOUS AND OCULAR TOXICOLOGY, cilt.30, ss.328-330, 2011 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 30 Konu: 4
  • Basım Tarihi: 2011
  • Doi Numarası: 10.3109/15569527.2011.588298
  • Dergi Adı: CUTANEOUS AND OCULAR TOXICOLOGY
  • Sayfa Sayıları: ss.328-330

Özet

Phenytoin is commonly used an antiepileptic medication for seizure prophylaxis in patients with brain metastases. In these oncology patients group, phenytoin-induced severe adverse reactions may occur. Antiepileptic, particularly phenytoin-induced severe skin reactions including Stevens-Johnson syndrome (SJS) and bullous form of erythema multiforme have been reported in the patients treated with cranial irradiation due to brain metastasis. The acronym EMPACT (Erythema Multiforme associated with Phenytoin And Cranial radiation Therapy) was recently described as a clinical entity. Herein, we report a 36-year-old female with breast carcinoma, who developed EMPACT syndrome after treating with cranial radiation therapy for brain metastasis and phenytoin for seizure prophylaxis.